MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PS CEMENTED FEMORAL SZ 2

EXACTECH, INC. OPTETRAK; PS CEMENTED FEMORAL SZ 2
Model Number PS CEMENTED FEMORAL SZ 2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/16/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the united kingdom national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.
 
Event or Problem Description
As reported by united kingdom national joint registry (uknjr), a (b)(6) y/o, 160 cm, (b)(6) kg (bmi=32), female patient underwent primary total prosthetic replacement using cement of the right knee on (b)(6) 2009.The indication for the index procedure was osteoarthritis.On (b)(6) 2010, approximately 15 months post implantation, the patient underwent revision due to component dissociation; dislocation subluxation.Follow-ups for additional information cannot be performed for this complaint, information was submitted as complete by the united kingdom national joint registry (uknjr); there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided.These devices are used for treatment not diagnosis.The patient has a high bmi which indicates that they are overweight, this can increase biomechanical stressors on natural and artificial joints.No additional patient medical history/information is provided.
 
Additional Manufacturer Narrative
Section h11: this event is a duplicate of 1038671-2020-00111.Please disregard.

Brand Name
OPTETRAK
Common Device Name
PS CEMENTED FEMORAL SZ 2
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9703645
Report Number1038671-2020-00102
Device Sequence Number3007483
Product Code JWH
UDI-Device Identifier10885862047571
UDI-Public10885862047571
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K933494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2012
Device Model NumberPS CEMENTED FEMORAL SZ 2
Device Catalogue Number204-01-02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight81